# SDR DLM88061015

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 47,902 hours, 37,170 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 95906
- Part serial: 2486
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

C/W QRH, YOKE TRIM SW STOPPED RUNAWAY BUT WOULD NOT MOVE OPPOSITE.  ALT TRIM WORKED AS ADVERTISED.  LATER WHILE S+L HEARD TRIM MOTOR HORN, BUT TRIM NOT MOVING.  INSPECTED SCREWJACK.  NO METAL ON BOTTOM OR TOP OF ACME NUT RESET C/B AND STOP SW.  RAN STAB FULL TRAVEL W YOKE SW AND HANDLE.  T/S PER M/M 27-40-00 101- CHECKS OK.  REPLACED RELAYS R20-18, R20-15, R20-16 PER M/M.  REPLACED PRIM AND ALT TRIM MOTORS PER M/M.  RAN STP AND RTS CHECKS BOTH 1 AND 2 DFGC OK FOR SERVICE.  TRIM MOTOR D1775-1 SN 1050 COND PRECAUTIONARY.
